zbMATH — the first resource for mathematics

The Cauchy-Riemann differential equations on strongly pseudo-convex domains. Continuous boundary values. (Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten: Stetige Randwerte.) (German) Zbl 0231.35055

35N15 \(\overline\partial\)-Neumann problems and formal complexes in context of PDEs
32F99 Geometric convexity in several complex variables
Full Text: DOI EuDML
[1] Gleason, A.: Finitely generated ideals in Banach algebras. J. Math. Mech.13, 125-132 (1964). · Zbl 0117.34105
[2] Grauert, H., Lieb, I.: Das Ramirezsche Integral und die Gleichung \(\bar \partial f = \alpha\) im Bereich der beschränkten Formen. Rice Univ. Studies56 (1970), 29-50 (1971). · Zbl 0217.39202
[3] Kerzman, N.: Hölder andL p estimates for solutions of \(\bar \partial u = f\) in strongly pseudoconvex domains. Comm. Pure Appl. Math.24, 301-379 (1971). · Zbl 0217.13202
[4] Kerzman, N., Nagel, A.: On finitely generated ideals in certain function algebras. J. Funct. Anal.7, 212-215 (1971). · Zbl 0211.43902
[5] Lieb, I.: Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten: Beschränkte Lösungen. Math. Ann.190, 6-44 (1970). · Zbl 0199.42702
[6] Øvrelid, N.: Integral representation formulas andL p -estimates for the \(\bar \partial\) -equation. Erscheint demnächst. · Zbl 0227.35069
[7] Øvrelid, N.: Generators of the maximal ideals of \(A(\bar D)\) . Erscheint demnächst.
[8] Ramirez de A., E.: Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis. Math. Ann.184, 172-187 (1970). · Zbl 0189.09702
[9] Trautmann, G.: Ein Kontinuitätssatz für die Fortsetzung kohärenter analytischer Garben. Arch. Math.18, 188-196 (1967). · Zbl 0158.32902
[10] Chenkin, G. M. (Henkin): Integral representations of holomorphic functions in strongly pseudoconvex domains and certain applications. Math. USSR Sbornik7, 597-616 (1969) (russisch: Mat. Sb.78, 611-632 (1969).) · Zbl 0208.35102
[11] Chenkin, G. M.: Die Approximation von Funktionen in pseudokonvexen Gebieten und ein Satz von S. L. Leibenson. (russisch: Bull. Polon. Acad. Sci. 1970.)
[12] Romanow, A. W., Chenkin, G. M.: Genaue Hölderabschätzungen für die Lösung der \(\bar \partial\) -Gleichung (russisch). Isw. Ak. Nauk SSSR35, 1171-1183 (1971).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.